# SDR VNAA202305230001

- Difficulty date: May 17, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15334
- Aircraft time: 19,549 hours, 17,602 cycles
- System (JASC): 5700 · Wing Structure
- Part: Static Wick
- Part number: CC670102321
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #2 STATIC WICK BASE, LOWER SURFACE HAS CORROSION.
